# SDR MASA2022031300079

- Difficulty date: March 13, 2022
- Submitted: March 13, 2022
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 39,255 hours, 31,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 EMER CEILING FLOOD LIGHT INOP
PLACED ON MEL
